Chaos in my head

Chaos in my head

Changing meds is always hard for a few weeks. Feelings are changing quickly, and I feel either agitated or very tired. But I knew this would happen, and so I just try to get from one therapy to the next.

My roommate and the other patients are very nice, and I know the staff from previous stays. My roommate often goes home for the night, so I have a single room lots of the time.

I went home for the weekend. Going back to the hospital Sunday afternoon was hard, but is was the best thing to do.

Thursday I will meet the head physician, and we will discuss how the dosis of the new med will be increased. And I want to spend the next weekend at home as well.

10 thoughts on “Chaos in my head

  1. You’re a tough cookie, Viola, hang in there. You’ve got this. I do hope things can level out a little and that all goes as well as possible over the weekend and next week. Sending lots of love your way  ♥ ♥ ♥ ♥
    Caz xx

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s